MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.045S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial communications regarding this pdc removal provided minimal detail.Follow up with the distributor rep who covers this facility found that limited information was available from this case.The facility asked the rep to order removal instruments, but did not provide any further information.The only information provided regarding the complaint was the patient was experiencing pain.These unknown conditions led to a determination that an mdr submission is required.Dhr review could only be completed for the superior endplate component as other component part and lot numbers were not legible and the implantation case could not be traced.The dhr review did not find any problems during manufacturing that may have caused or contributed to the event.The risk assessment determined the associated risks were acceptable based on the latest revision to the device risk assessment.The device was retrieved and undergoing stage i analysis at exponent as of this complaint.There has been no initial indication of a device problem.This submission is for 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient received an unknown prodisc c implant on an unknown date.Due to unknown reasons, the patient was diagnosed for prodisc c removal.Little information about this case has been provided.The patient was experiencing pain, but there was no clear reason why the device was removed.Data forms from the facility indicate device removal due to failed cervical fusion; however, it is not clear if there was an adjacent fusion as this device is not a cervical fusion device.There was no indication whether the device was causing or contributing to the patient's pain.There was no indication of a device malfunction.The prodisc c device was removed on (b)(6) 2020.The replacement device or procedure is unknown.

Brand Name
PRODISC C US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key12183554
Report Number3007494564-2021-00061
Device Sequence Number14159448
Product Code MJO
UDI-Device Identifier00843193112811
UDI-Public00843193112811
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09.820.045S
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;